# SDR AALA20110916TUL05

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 59,658 hours, 25,398 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS- SHEAR TIE CRACKED AFT SIDE OF 1451 AFT OF LONGERON 2 RIGHT.  REMOVED AND REPLACED SHEAR TIE STATION 1451 AFT OF LONGERON 2 RIGHT PER AARD 51-10-00-5.
